# SDR AALA201807169041

- Difficulty date: July 15, 2018
- Submitted: July 16, 2018
- Operation: Air carrier
- Aircraft: N924US
- Make and model: Airbus A321-231
- Aircraft serial: 6569
- Aircraft time: 11,666 hours, 4,451 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L4 Door Assist
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L4 DOOR ASSIST BOTTLE HAD LOW PRESSURE, TEMP 77, LOW YELLOW ZONE.  SERVICED  ASSIST BOTTLE IAW AMM 52-10-00-614-001-A. LEAK CHECKED GOOD.
